Alert archive / Colorado / Red Flag Warnings in 2017
Red Flag Warning 15, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this red flag warning at Mar 15, 2017, 9:29 PM MDT for 16 counties in Colorado. It took effect at Mar 16, 2017, 11:00 AM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 15, 2017, 9:29 PM MDT (03:29 UTC)
- In effect from
- Mar 16, 2017, 11:00 AM MDT
- Expired
- Mar 16, 2017, 7:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Adams County, CO, Arapahoe County, CO, Boulder County, CO, Broomfield County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Jefferson County, CO, Larimer County, CO, Lincoln County, CO, Logan County, CO, Morgan County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 42 km from the middle of the area, began a volume at 03:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 3.5 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4168 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
506 WWUS85 KBOU 160329 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 929 PM MDT Wed Mar 15 2017 ...Very high Fire Danger for Thursday... .Gusty west to northwest winds coupled with low relative humidities and dry fuels will produce a high fire danger for the Front Range Foothills below 7500 feet and Northeast Plains on Thursday. COZ242-244-248>251-161130- /O.UPG.KBOU.FW.A.0013.170316T1700Z-170317T0100Z/ /O.NEW.KBOU.FW.W.0015.170316T1700Z-170317T0100Z/ Northeast Weld County-Morgan County-Logan County- Washington County-Sedgwick County-Phillips County- 929 PM MDT Wed Mar 15 2017 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MDT THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF THE NORTHEAST PLAINS... The National Weather Service in Denver has issued a Red Flag Warning FOR WIND AND LOW RELATIVE HUMIDITY...which is in effect from 11 AM to 7 PM MDT Thursday. The Fire Weather Watch for these zones is no longer in effect. * Affected Area...Fire Weather Zones 242...244...248...249... 250 and 251. * Timing...Gusty winds and low relative humidities are expected develop late Thursday morning and continue into early Thursday evening. * Winds...West 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...as low as 12 percent. * Impacts...Conditions will be favorable for the ignition and rapid growth of wildfires. Wind-driven fires will be difficult to contain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ COZ215-216-238>241-243-245>247-161130- /O.CON.KBOU.FW.A.0013.170316T1700Z-170317T0100Z/ Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Central and South Weld County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- 929 PM MDT Wed Mar 15 2017 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE FRONT RANGE FOOTHILLS AND FAR EASTERN PLAINS... * Affected Area...Fire Weather Zones 215...216...238...239... 240...241...243...245...246 and 247. * Timing...Gusty winds and low relative humidities are expected develop late Thursday morning and continue into early Thursday evening. * Winds...West 10 to 20 mph with gusts up to 40 mph, higher speeds will be closer to the foothills. * Relative Humidity...as low as 10 percent south of I-70 with values from 18-20% for the foothills. * Impacts...Conditions will be favorable for the ignition and rapid growth of wildfires. Wind-driven fires will be difficult to contain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
4 follow-up statements
073 WWUS85 KBOU 161042 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 442 AM MDT Thu Mar 16 2017 ...Very High Fire Danger Across Northeast Colorado Today... .Increasing west to northwest winds coupled with low relative humidities and dry fuels will produce potentially dangerous fire behavior conditions across the northeast Colorado plains later today. COZ238>241-243-245>247-161845- /O.UPG.KBOU.FW.A.0013.170316T1700Z-170317T0100Z/ /O.EXA.KBOU.FW.W.0015.170316T1700Z-170317T0100Z/ Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Central and South Weld County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- 442 AM MDT Thu Mar 16 2017 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE NORTHEAST COLORADO PLAINS... The National Weather Service in Denver has issued a Red Flag Warning FOR WIND AND LOW RELATIVE HUMIDITY...which is in effect from 11 AM this morning to 7 PM MDT this evening. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zones 238...239...240...241... 243...245...246 and 247. * Timing...Gusty winds and low relative humidities are expected develop late this morning and continue into early this evening. * Winds...West 15 to 25 mph with gusts up to 35 mph during the afternoon. * Relative Humidity...8 to 14 percent. * Impacts...Conditions will be favorable for the ignition and rapid growth of wildfires. Wind-driven fires will be difficult to contain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. The combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. Residents should not perform any outdoor burning today because of the potential for fires to spread uncontrollably. && $$ COZ242-244-248>251-161845- /O.CON.KBOU.FW.W.0015.170316T1700Z-170317T0100Z/ Northeast Weld County-Morgan County-Logan County- Washington County-Sedgwick County-Phillips County- 442 AM MDT Thu Mar 16 2017 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE NORTHEAST COLORADO PLAINS... * Affected Area...Fire Weather Zones 242...244...248...249... 250 and 251. * Timing...Gusty winds and low relative humidities are expected develop late this morning and continue into early this evening. * Winds...West 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...as low as 10 percent. * Impacts...Conditions will be favorable for the ignition and rapid growth of wildfires. Wind-driven fires will be difficult to contain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. The combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. Residents should not perform any outdoor burning today because of the potential for fires to spread uncontrollably. && $$ COZ215-216-161845- /O.CON.KBOU.FW.A.0013.170316T1700Z-170317T0100Z/ Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- 442 AM MDT Thu Mar 16 2017 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 11 AM MDT THIS MORNING THROUGH THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE FRONT RANGE FOOTHILLS... * Affected Area...Fire Weather Zones 215 and 216. * Timing...Gusty winds and low relative humidities are expected develop this morning and continue into early this evening. * Winds...West 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...12 to 18 percent. * Impacts...Conditions will be favorable for the ignition and rapid growth of wildfires. Wind-driven fires will be difficult to contain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions may occur. Listen for later forecasts and possible Red Flag Warnings. Residents should not perform any outdoor burning today because of the potential for fires to spread uncontrollably. && $$
944 WWUS85 KBOU 161328 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 728 AM MDT Thu Mar 16 2017 ...Very High Fire Danger Across Northeast Colorado Today... .Increasing west to northwest winds coupled with low relative humidities and dry fuels will produce potentially dangerous fire behavior conditions across the northeast Colorado plains later today. COZ216-161430- /O.CAN.KBOU.FW.A.0013.170316T1700Z-170317T0100Z/ Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- 728 AM MDT Thu Mar 16 2017 ...FIRE WEATHER WATCH IS CANCELLED FOR WIND AND LOW RELATIVE HUMIDITY FOR THE FRONT RANGE FOOTHILLS... The National Weather Service in Denver has cancelled the Fire Weather Watch. Although the fire danger will be elevated this afternoon, the winds do not appear to be strong enough to warrant a red flag warning. Due to the dry conditions however, residents should refrain from doing any outdoor burning today. $$ COZ215-162130- /O.UPG.KBOU.FW.A.0013.170316T1700Z-170317T0100Z/ /O.EXA.KBOU.FW.W.0015.170316T1700Z-170317T0100Z/ Larimer and Boulder Counties Between 6000 and 9000 Feet- 728 AM MDT Thu Mar 16 2017 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR the northern front range foothills... The National Weather Service in Denver has issued a Red Flag Warning FOR WIND AND LOW RELATIVE HUMIDITY...which is in effect from 11 AM this morning to 7 PM MDT this evening. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zone 215. * Timing...Gusty winds and low relative humidities are expected develop this morning and continue into early this evening. * Winds...West 20 to 30 mph with gusts up to 50 mph. * Relative Humidity...12 to 16...driest below 7500 feet. * Impacts...Conditions will be favorable for the ignition and rapid growth of wildfires. Wind-driven fires will be difficult to contain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions may occur. Listen for later forecasts and possible Red Flag Warnings. Residents should not perform any outdoor burning today because of the potential for fires to spread uncontrollably. A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ COZ238>251-162130- /O.CON.KBOU.FW.W.0015.170316T1700Z-170317T0100Z/ Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 728 AM MDT Thu Mar 16 2017 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE NORTHEAST COLORADO PLAINS... * Affected Area...Fire Weather Zones 238...239...240...241... 242...243...244...245...246...247...248...249...250 and 251. * Timing...Gusty winds and low relative humidities are expected develop late this morning and continue into early this evening. * Winds...West 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...as low as 9 percent. * Impacts...Conditions will be favorable for the ignition and rapid growth of wildfires. Wind-driven fires will be difficult to contain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. The combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. Residents should not perform any outdoor burning today because of the potential for fires to spread uncontrollably. && $$
696 WWUS85 KBOU 161852 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 1252 PM MDT Thu Mar 16 2017 ...Very High Fire Danger Across Northeast Colorado Today... .Increasing west to northwest winds coupled with low relative humidities and dry fuels will produce potentially dangerous fire behavior conditions across the foothills of Boulder and Larimer Counties and the northeast Colorado plains this afternoon. COZ215-238>251-170100- /O.CON.KBOU.FW.W.0015.000000T0000Z-170317T0100Z/ Larimer and Boulder Counties Between 6000 and 9000 Feet- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1252 PM MDT Thu Mar 16 2017 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE NORTHEAST COLORADO PLAINS... * Affected Area...Fire Weather Zones 215...238...239...240... 241...242...243...244...245...246...247...248...249...250 and 251. * Timing...Gusty winds and low relative humidities are expected this afternoon with a gradual improvement this evening. * Winds...West 15 to 25 mph with gusts up to 40 mph, with stronger gusts to 50 mph in the foothills of Boulder and Larimer Counties. * Relative Humidity...as low as 10 percent. * Impacts...Conditions will be favorable for the ignition and rapid growth of wildfires. Wind-driven fires will be difficult to contain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. The combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. Residents should not perform any outdoor burning today because of the potential for fires to spread uncontrollably. && $$
664 WWUS85 KBOU 170104 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 704 PM MDT Thu Mar 16 2017 COZ215-238>251-170215- /O.EXP.KBOU.FW.W.0015.000000T0000Z-170317T0100Z/ Larimer and Boulder Counties Between 6000 and 9000 Feet- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 704 PM MDT Thu Mar 16 2017 ...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW RELATIVE HUMIDITY FOR THE NORTHEAST COLORADO PLAINS AND NORTHERN FRONT RANGE FOOTHILLS... Winds are in the process of slowly weakening this evening. In addition, humidity levels will continue to improve through the course of the evening as temperatures cool. Friday will feature slightly cooler temperatures, higher humidities, and lighter winds in the wake of a cold frontal passage tonight. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Mar 15, 2:27 PM MDT, 7 hours 2 minutes earlier.
Area forecast discussion, Mar 15, 2:27 PM MDT, 7 hours 2 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 227 PM MDT Wed Mar 15 2017 .SHORT TERM...(This evening through Thursday) Issued at 150 PM MDT Wed Mar 15 2017 A ridge of high pressure will remain over the region through Thursday. It will be dry and stable with decreasing mid and upper level cloudiness this evening. NAM12 spatial cross-sections show a weak mountain wave overnight, so the foothills will remain gusty late tonight into Thursday morning. Very warm and dry again on Thursday with gusty winds. The fire danger will be very high across the foothills and the northeast plains late Thursday morning into early evening. Strongest winds will be in the northern front range foothills and the norther tier counties of the plains, see the fire weather discussion below. The record for Denver on the 16th is 79. Temperatures are expected to fall just short of the record, we'll see. .LONG TERM...(Thursday night through Wednesday) Issued at 150 PM MDT Wed Mar 15 2017 A cold front associated with an upper level trough moving across the northern part of the country will drop south across eastern Colorado Thursday night. Easterly upslope winds around a surface high will bring cooler temperatures Friday with highs in the 60s. Depending on cloud cover, parts of the northeast plains may struggle to reach 60 degrees. This cooler air will only last a day. The upper level ridge will rebuild over region this weekend. Highs will rebound back into the 70s Saturday. On Sunday, downslope winds will help warm the airmass more pushing some locations into the lower 80s. Airmass will remain dry and will lead to elevated fire danger, especially Sunday when winds pick up. Some uncertainty in regards to Monday. The GFS shows a weak wave embedded in the flow aloft and a cold front pushing through. Meanwhile, the ECMWF does not have the wave and only brings in slightly cooler air. Will warm temperatures a little for Monday, but keep them a little lower than Sunday's highs. The GEM also supports the warmer and drier weather. Flow aloft becomes southwest as an upper level low approaches the California coast Tuesday. The ECMWF and GEM show a frontal passage Monday night with cooler temperatures for Tuesday. The GFS keeps the cooler air over the area, so confidence in a cool down is higher for Tuesday. Moisture eventually increases Wednesday and may bring a chance for precipitation to the mountains. The GFS is much more amplified and quicker with the Pacific system than the ECMWF and GEM. This doesn't make much sense, so will trend the forecast towards the ECMWF and GEM with some moisture reaching the mountains Wednesday. Temperatures are expected to cool a little Wednesday but still remain above normal. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 150 PM MDT Wed Mar 15 2017 VFR with no cig/vsby restrictions. Westerly winds this aftn will transition to drainage this evening, then crank back up again from the west/northwest after 15z Thursday. && .FIRE WEATHER... Issued at 150 PM MDT Wed Mar 15 2017 Conditions dry and windy enough to warrant a Red Flag Warning this afternoon for the I-25 corridor and adjacent plains. There will be a gradual rh recovery overnight with decreasing winds. The winds will redevelop in the foothills late tonight into Thursday morning with the formation of a weak mountain wave. This will limit the rh recovery there overnight. Hot and dry with unseasonably warm temperatures on Thursday coupled with gusty west/northwest winds in the aftn. Strongest in the northern front range foothills and northern tier zones. Have issued a Fire Weather Watch for the foothills below 7500 feet and all the northeast plains for late Thursday morning into early Thursday evening. && .BOU WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Thursday morning through Thursday evening for COZ215-216-238>251. Red Flag Warning until 7 PM MDT this evening for COZ238-240>246. && SHORT TERM...Cooper LONG TERM...Meier AVIATION...Cooper FIRE WEATHER...Cooper
Hazardous weather outlook, Mar 15, 10:39 AM MDT, 10 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1039 AM MDT Wed Mar 15 2017 COZ030>051-161645- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1039 AM MDT Wed Mar 15 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT No hazardous weather is expected at this time. An upper level ridge over the Great Basin will continue moving warm and dry air over Colorado. It will be mostly sunny skies by mid afternoon with temperatures much warmer than normal. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY Warm and dry conditions will prevail through the weekend with a cool down early next week. The fire danger is expected to be elevated Thursday and Sunday when windy conditions develop across parts of the plains. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight.
Nearby
Red Flag Warnings in Colorado, 2017Every red flag warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.